# SDR UHLA2010090400139

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 16,157 hours, 10,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK BEAM BETWEEN FR12-FR17.  REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB 170 SRM 51-40-02, 51-43-01, 51-41-02.
